# SDR SIMA20230726001

- Difficulty date: July 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N240NC
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000024
- Aircraft time: 36,994 hours, 29,891 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT APX FL230, HIGH LP VIBRATION 4.0. WENT BACK TO GREEN ON DESCENT BUT STILL ELEVATED ON LANDING IN REVERSE THRUST, WENT BACK TO AMBER DECLARED EMERGENCY-C/A-RAR # 2 ENGINE FAN BLADE PINS IAW EA72-00-00-013 W/C. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
